# SDR CALA2022042501064

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,060 hours, 17,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: NA
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DID NOT HOLD CHARGE LOCATED ABOVE L3 DOOR FWD REMOVED EMERGENCY BATTERY PACK P/N AD-D717-01-100 S/N 108516 AND REPLACED WITH P/N AD-D717-01-100 S/N 280772 LOCATED ABOVE L3 DOOR FWD REF 777-200 AMM 33-51-06 REV 94 OPPS CHECK GOOD
